# SDR SWAA2017051013676

- Difficulty date: May 3, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 49,096 hours, 23,483 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 115A2353Y11
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD TRAILING CAVITY REAR SPAR VERTICAL STIFFENER CLIP SS140 CRACKED.  R&R CLIP IAW SRM.
